# SDR FDEA2019042290858

- Difficulty date: April 19, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: AARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE   BORE   CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   PIVOT HOLE BORE (HOLE #3) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-  07.REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07   AND E.A.#: 1-5750-T0346606 P1 STEP 1F(1) AND STEP 1F(3). TITLE : WINGS-FLIGHT SURFACES-   LH WING- INBD FLAP -OUTBD FWD HINGE(WING SIDE) REPAIR-PSE 57.55.01.1- ALTERNATE   METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
